Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Getting continuous pain in left upper abdomen and back. USG shows mild inflammation in kidney, taking Mikacin injections. Advise ?

Hi, From last 2 months, I am getting continuous pain in my left upper abdomen And back.On doing ultrasound sonography , mild. inflammation is seen un left kidney... I got ultrasound done 5 times. And took many medicines and antibiotics for urinary tract and kidney infection . Currently I am taking mikacin injections also.please advise.
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
thankyou for consulting hcm
after going through your complaints wat I feel is you might be suffering from renal infections that too persistently,inspite being on medication,is jus because of overlooking the focus of infection which could be a calculi some where down in the urinary tract which most of the times we cant detetct it through ultrasound abdomen,what I suggest you is get an X ray KUB and CT abdomen done while your on your meds,...
hope I have answered ur query at par uur satisfaction
Answered: Fri, 19 Jul 2013
I find this answer helpful
  User's Response
Hi, many thanks for the query!
Tuberculosis of the urinary tract causes sterile pyuria (plenty of pus cells in urine but with negative urine culture)
You need to do- Urine examination for TB (RT-PCR), CBC, RFT, X-ray KUB,
also Urine (Culture & Sensitivity) and as per the report, start antibiotics by parenteral route if needed with your Urologist's opinion.
If urine report is positive for TB, then AKT should be started immediately with your doctor's opinion.
Also do- Blood Sugar Level & if diabetic, good control of blood sugar is necessary while treating UTI.
Wish you a good health.
Take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor